# SDR ABXR2011052700005

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 49,655 hours, 38,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN FUSELAGE SKIN AT BS 1654.5 BETWEEN STRINGERS 2R AND 5R.  REPAIRED IAW B767 SRM.
